Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spinor sheaves on singular quadrics

Author: Nicolas Addington
Journal: Proc. Amer. Math. Soc. 139 (2011), 3867-3879
MSC (2010): Primary 14J70, 14J60, 14J17, 15A66; Secondary 13D02
Published electronically: March 21, 2011
MathSciNet review: 2823033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define, using matrix factorizations of the equation of $ Q$, reflexive sheaves on a singular quadric $ Q$ that generalize the spinor bundles on smooth quadrics. We study the first properties of these spinor sheaves, give a Horrocks-type criterion, and show that they are semi-stable, and indeed stable in some cases.

References [Enhancements On Off] (What's this?)

  • 1. N. Addington, The derived category of the intersection of four quadrics, preprint,
  • 2. E. Ballico, Splitting criteria for vector bundles on singular quadrics, Int. J. Contemp. Math. Sciences 2 (2007), no. 31, 1549-1551. MR 2378570
  • 3. A. A. Beĭlinson, Coherent sheaves on $ \mathbb{P}^n$ and problems in linear algebra, Funct. Anal. Appl. 12 (1978), no. 3, 214-216. MR 509388 (80c:14010b)
  • 4. J. Bertin, Clifford algebras and matrix factorizations, Adv. Appl. Clifford Algebr. 18 (2008), no. 3-4, 417-430. MR 2490565 (2010h:15039)
  • 5. R.-O. Buchweitz, D. Eisenbud, and J. Herzog, Cohen-Macaulay modules on quadrics, Singularities, representation of algebras, and vector bundles (Lambrecht, 1985), Lecture Notes in Math., vol. 1273, Springer, Berlin, 1987, pp. 58-116. MR 915169 (89g:13005)
  • 6. D. Huybrechts and M. Lehn, The geometry of moduli spaces of sheaves, Aspects in Mathematics, vol. E31, Vieweg, 1997. MR 1450870 (98g:14012)
  • 7. M. M. Kapranov, The derived category of coherent sheaves on the square (English), Funct. Anal. Appl. 20 (1986), no. 2, 141-142. MR 847146 (88a:14014)
  • 8. A. Kapustin and Y. Li, D-branes in Landau-Ginzburg models and algebraic geometry, J. High Energy Phys. 2003 (2003), no. 12, 005, 44 pp. (electronic). MR 2041170 (2005b:81179b)
  • 9. A. Kuznetsov, Derived categories of quadric fibrations and intersections of quadrics, Adv. Math. 218 (2008), 1340-1369. MR 2419925 (2009g:14019)
  • 10. A. Langer, D-affinity and Frobenius morphism on quadrics, Int. Math. Res. Not. IMRN 2008 (2008), no. 1, rnm145, 26 pp. MR 2417792 (2009d:14014)
  • 11. H. B. Lawson and M. L. Michelsohn, Spin geometry, Princeton Mathematical Series, no. 38, Princeton University Press, Princeton, NJ, 1989. MR 1031992 (91g:53001)
  • 12. G. Ottaviani, Spinor bundles on quadrics, Trans. Amer. Math. Soc. 307 (1988), no. 1, 301-316. MR 936818 (89h:14012)
  • 13. -, Some extensions of Horrocks criterion to vector bundles on Grassmannians and quadrics, Annali Mat. Pura Appl. (IV) 155 (1989), no. 1, 317-341. MR 1042842 (91f:14018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14J70, 14J60, 14J17, 15A66, 13D02

Retrieve articles in all journals with MSC (2010): 14J70, 14J60, 14J17, 15A66, 13D02

Additional Information

Nicolas Addington
Affiliation: Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom

Received by editor(s): June 8, 2010
Received by editor(s) in revised form: September 29, 2010
Published electronically: March 21, 2011
Additional Notes: This work was supported in part by the National Science Foundation under grants no. DMS-0354112, DMS-0556042, and DMS-0838210.
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society